# SDR CALA2023111503349

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 71,946 hours, 31,400 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Contactor
- Part number: ABS162928A0
- Condition: Faulty
- Location: 69qa & 70qa
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TRAPPED IN CENTERTANK. MEL PROCEDURE DIDNOT WORK. BOTH FUEL PUMPSHOW FAULT. AFTER GET THE CREW INFO THEY CONFIRM COMPLY WITH MEL BUT STILL PUMPS SHOW FAULT ,PERFORMED FUEL TRANSFER PER AMM 28-25-00 FROM CENTER TANK TO RIGHT TANK FUEL PUMPS SHOW FAULT FOUND GFI 69QA AND 70QA TRIPPED. RE-SET. PERFORMED OPERATIONAL CHECK OF CENTER TANK FUEL PUMP GROUND FAULT INTERRUPTER.AS PER MM-28-18-00-710-801. 70QA WILL NOT TEST AND 69QA TEST INTERMITTENTLY. REPLACED BOTH 70QA AND 69QA. P/N ABS1629-28A0 PERFORMED FUNCTIONAL TEST OF CENTER TANK FUEL PUMPS AS PER MM-28-21-00-720-001. ALL CHECKS GOOD.
